# SDR AWXA200601868

- Difficulty date: October 19, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Bs 665
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - MAIN CABIN LONGITUDINAL FLOORBEAM TEE CAP CRACKED, BS 665, BL 0.  REPAIRED MAIN CABIN LONGITUDINAL FLOORBEAM TEE CAP, BS 665, BL 0 IAW AWA ER  03-5300-06308-HF1.
